# SDR 96ZZZX5723

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1447R
- Make and model: Gulstm AA1B
- Aircraft serial: AA1B0547
- Propeller: Mcauly 1A105SCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SCM7154
- Condition: Tip Separated
- Location: Nr 1 Blade
- Stage of operation: CR
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE AIRCRAFT BEGAN TO SHAKE VIOLENTLY.  AFTER A PRECAUTIONARY LANDING IT WAS FOUND THAT APPROXIMATELY 4.5 INCHES OF THE NR 1 BLADE TIP HAD SEPARATED.  A 1.1250 INCH CIRCUMFERENCE BY .0156 INCH DEPTH/NICK WAS LOCATED AT THE POINT OF SEPARATION.  PROPAGATION WAS PROBABLY CAUSED BY EITHER EXCESSIVE STRESS DURING OVERHAUL OR FATIGUE.  RECOMMENDATION:  CLOSER EXAMINATION DURING OVERHAUL TO IDENTIFY STRESS RISERS OR FRACTURES.
